# SDR SIMA20130727003

- Difficulty date: July 27, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 22,808 hours, 19,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CREW LEFT OPS, NOTICED THAT EMERGENCY LIGHT TURNED ON AND TURNED BACK OFF AFTER 10 MINUTES.  PERFORMED CHARGING ON EMERGENCY LIGHT BATTERIES IAW CMM 25-60-03. PERFORMED OPS TEST IAW AMM 33-50-00.
